# SDR UPS204346

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND 20 PERCENT MATERIAL LOSS AT BS 360, 3 INCHES TO THE RIGHT ON STR 1 MARKED BY NDI.  REPAIRED PER E.O. B727-5310-1371E, SRM'S 51-10-2, 51-30-8, 51-20-4, AND 51-30-2.
